MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE
Model Number CREP G2
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable creatinine plus ver.2 result for 1 patient sample on a cobas 8000 c701 module.The initial result was reported outside of the laboratory.The physician questioned the result.A new sample was collected from the patient.The reporter is looking for a medical explanation for such a decrease in the results.It was alleged that the difference in results between the two samples was not possible due to the patient¿s condition.On (b)(6) 2022 , the initial result of the initial sample was 134 umol/l.On (b)(6) 2022 , the result of the new sample was 77 umol/l.The c701 module serial number was (b)(4).
 
Additional Manufacturer Narrative
The calibration data provided from 03-sep-2022 to 13-sep-2022 was within specifications.The alarm trace showed multiple sample short alarms.The preanalytical checklist showed that the centrifugation condition was 2200 g for 11 minutes.According to the manufacturer's recommendation, the centrifugation conditions should be 1300-2000 g for 10 minutes.The investigation determined the event was due to a preanalytic issue at the customer site.Preanalytics are within the customer's responsibility.There was no indication of a device malfunction.

Brand Name
CREP2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15680166
Report Number1823260-2022-03368
Device Sequence Number17735439
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberCREP G2
Device Catalogue Number05168589190
Device Lot Number657574
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer11/04/2022
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale